A 17-year-old female asked:
I don't drink a lot of water. i also see increase in acne on face and increase stomach pain and less hunger.i want to drink more but not thirsty.help?
1 doctor answer • 2 doctors weighed in
Pathology 46 years experience
Address the acne: Nobody here is going to tell you how much water is right for you. You are almost grown up, and you need to address your acne, which is a serious social and professional liability now. If topical benzoyl peroxide and/or isotretinoin have not cleared you in two weeks, see your physician for prescription strength Rx.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jun 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.